# SDR UALA2011081004184

- Difficulty date: August 9, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 36,536 hours, 9,131 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tape
- Condition: Torn
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  LT ENGINE SPEED TAPE ON FAN EXIT VANE IS TORN AND MISSING PIECES.  ACP'D 'RE-TAPE' OF FAN-EXIT GUIDE VANES.  OK TO CONTINUE IN SERVICE.  REVIEWED WITH SAMC-EMC.
